Research ArticleOpen accessA Note on the Classification of Compact Homogeneous Locally Conformal Kähler ManifoldsDaniel GuanJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 2 Aug 2017 · 9,360 accessesView PDFCite
Author
1 article in our journalsDaniel Guan
University of California at Riverside, United StatesArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.